World Rural Health Conference
Home Print this page Email this page Small font size Default font size Increase font size
Users Online: 633
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 7  |  Issue : 6  |  Page : 1576-1577

Linezolid-induced dental hyperpigmentation in an adult male being treated for an ulcer caused by atypical mycobacteria


Department of Medicine, S.N. Medical College, Agra, Uttar Pradesh, India

Correspondence Address:
Dr. Nikhil Pursnani
Department of Medicine, S.N. Medical College, Agra, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jfmpc.jfmpc_284_18

Rights and Permissions

Mycobacteria are intrinsically resistant to most antibiotics as a result of multiple mechanisms. Linezolid, a member of the oxazolidinones, is a newer class of synthetic antimicrobials which is frequently used to treat mycobacteria. Here, we report a case of a patient with an ulcer on the right arm, caused by atypical mycobacteria, who presented with discoloration of both the upper and lower teeth after being treated with linezolid for a period of 2 months. On detailed evaluation, the patient was found to have linezolid-induced dental hyperpigmentation. This is the first case reported ever in an adult having linezolid-induced dental hyperpigmentation.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed42    
    Printed1    
    Emailed0    
    PDF Downloaded24    
    Comments [Add]    

Recommend this journal